# SDR FDEA201009213598

- Difficulty date: September 21, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,368 hours, 10,921 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1460 S26-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1460 FRAME SHEAR-TIE BETWEEN STRINGER 26L AND 27L CORRODED.  REPLACED SHEAR TIE, FABRICATED ON TRAVELER T10/850999, IAW SRM 51-40-02/ DWG 140N2002. SHEAR TIE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, DETAIL 2, FIG 101.   CORROSION REWORK; L=1.74",W=.510",D=.020". SHEAR TIE REPLACED AT BS 1460, S26L/S27L.  MAJOR REPAIR
